# SDR CALA2024012900235

- Difficulty date: January 25, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 45,154 hours, 24,346 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: SR531190409600
- Condition: Cracked
- Location: Fr4 Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FR4 WINDSHIELD CENTER POST LOWER STRUCTURE L/H CONTI NUITY FITTING PRODUCED CRACK INDICATIONS DURING HFEC INSPECTION PER HAECO LCQ N/R 9290288/42288 GEN BY V061690 LH & RH CONTINUITY FITTING HAS BEEN REPLACED IAW ECRA V914231 INSPECTED BY LC 04 AND LC 10 5310-08264. ALL RE-INSPECT REQUIREMENTS ARE CAPTURED UNDER LP 6897396 AND ENCOMPASSED WITHIN ECRA 5310-08264 TO INCLUDE THE CONTINUITY FITTING AREA ITSELF. WORK COMPLETED BY V928628 AND RII INSPECTION C/W
